# SDR AALA201709089022

- Difficulty date: September 7, 2017
- Submitted: September 11, 2017
- Operation: Air carrier
- Aircraft: N150UW
- Make and model: Airbus A321-211
- Aircraft serial: 5504
- Aircraft time: 15,060 hours, 6,160 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367520400000
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. FORWARD CARGO COMPARTMENT FLOOR PANEL 131AF, SOFT AND PREVIOUSLY REPAIRED, NEEDS REPLACEMENT. REPLACED FORWARD CARGO FLOOR PANEL PER AMM 53-22-14.
